# SDR FDEA201507022139

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 455 hours, 14,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE COVER ON CAPTAINS SIDE DOES NOT STAY LATCHED.  BOTTOM LATCH LOOSE.  SECURED BOTTOM LATCH ON CAPTAINS SIDE ESCAPE ROPE COVER & CLOSED PANEL.
